# SDR UIEA2016031600169

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 70,859 hours, 12,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L1 CEILING EMER LIGHT LENS COVER LOOSE.  SECURED MD L1 CEILING EMER LIGHT LENS IAW AMM 20-10-00.
